# SDR ABXA000226

- Difficulty date: May 2, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 45,008 hours, 2,126 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 591047288
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LOWER SURFACE OF WING TIP CRACKED AT STATION XW561.  WELDEDWING TIP IAW ABX DWG K05818.
